Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Used spasmoproxivon, Nitos, and weed. Discomfort in head. Due to stopping drugs?

I have used spasmoprxivon, nitos 10mg tablets for over 2 years along with weed now i have stoped using it but sun times i feel my mind is completly out of my hand i am affried thing going worst..i am not thinking like normal peoples thinks, i think i am mentally different from others, Is this because of i stoped intake of these pls help
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Usage of sasmoproxivon, nitos and weed - and its effects - are all symptoms of prescription drug and substance abuse. You may also fit into the diagnosis of dependence. It is useful to know that there are effects of these medications on the brain that are sometimes irreversible and you may have intermittent loss of memory and such. I hope you consult a neuropsychologist to have a battery of tests done to determine the deficits and get the therapy for the recognizable deficits. I hope this helps.

Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor